Propagation of error into regions of smoothness for accurate difference approximations to hyperbolic equations

Andrew Majda, Stanley Osher

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)671-705
Number of pages35
JournalCommunications on Pure and Applied Mathematics
Volume30
Issue number6
DOIs
StatePublished - 1977

Fingerprint

Difference Approximation
Hyperbolic Equations
Smoothness
Propagation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Propagation of error into regions of smoothness for accurate difference approximations to hyperbolic equations. / Majda, Andrew; Osher, Stanley.

In: Communications on Pure and Applied Mathematics, Vol. 30, No. 6, 1977, p. 671-705.

Research output: Contribution to journalArticle

@article{a4a1ba308abb4098b7df47477e50ae3d,
title = "Propagation of error into regions of smoothness for accurate difference approximations to hyperbolic equations",
author = "Andrew Majda and Stanley Osher",
year = "1977",
doi = "10.1002/cpa.3160300602",
language = "English (US)",
volume = "30",
pages = "671--705",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "6",

}

TY - JOUR

T1 - Propagation of error into regions of smoothness for accurate difference approximations to hyperbolic equations

AU - Majda, Andrew

AU - Osher, Stanley

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=84980156136&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980156136&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160300602

DO - 10.1002/cpa.3160300602

M3 - Article

VL - 30

SP - 671

EP - 705

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 6

ER -